# SDR SWAA2021071507248

- Difficulty date: August 4, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT ACB BEHIND WATER SERVICE PANEL BS919 RBL13 WL172. / REMOVED AND REPLACED NEW SUPPORT ANGLE IN ACB BS919 RBL13 WL172 BEHIND WATER SERVICE PANEL PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND BOEING DRAWING # 147A7221. 57006U 12AUG20
